# SDR AALA20100520TUL02

- Difficulty date: May 20, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD VANE LEADING EDGE DOUBLER IS WORN THROUGH.  HOT BONDED DOUBLER ON LEADING EDGE OF LEFT OUTBOARD FLAP INBOARD VANE PER SRM 51-70-02.
